Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 105391, 11 pages
http://dx.doi.org/10.1155/2014/105391
Research Article

Monthly Optimal Reservoirs Operation for Multicrop Deficit Irrigation under Fuzzy Stochastic Uncertainties

1Centre for Agricultural Water Research in China, China Agricultural University, Number 17 Qinghua East Road, Haidian, Beijing 100083, China
2College of Water Conservancy, Yunnan Agricultural University, Kunming 650201, China

Received 11 December 2013; Accepted 6 February 2014; Published 18 March 2014

Academic Editor: Y. P. Li

Copyright © 2014 Liudong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liudong Zhang, Ping Guo, Shiqi Fang, and Mo Li, “Monthly Optimal Reservoirs Operation for Multicrop Deficit Irrigation under Fuzzy Stochastic Uncertainties,” Journal of Applied Mathematics, vol. 2014, Article ID 105391, 11 pages, 2014. https://doi.org/10.1155/2014/105391.